# SDR SWIA200210663

- Difficulty date: February 14, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 14,994 hours, 14,686 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE INFLIGHT AT 35,000 FT FELT A THUMP, FOLLOWED BY A SLIGHT VIBRATION.  ALL INDICATIONS NORMAL AND WITHIN PARAMETERS.  ON DESCENT INTO SLC RIGHT NR 2 ENGINE VIBRATION INDICATION GRADUALLY INCREASED UP TO 2.5 BUT STILL WITHIN GREEN BAND ON GAUGE.  ALL OTHER INDICATIONS NORMAL.  ALL FAN BLADES ON RIGHT ENGINE REMOVED.  FOUND SEVERAL FAN BLADES BENT ON RIGHT ENGINE.  REINSTALLED ALL FAN BLADES IAW MM 72-00-00.
